# SDR DALA2025102907930

- Difficulty date: October 26, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 77,553 hours, 10,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 GOUGES WERE FOUND ON THE FUSELAGE SKIN FROM FR 54 TO FR 55, STR 47R TO DTR 50R AT THE WING TO BODY FAIRING INTERFACE. CORRECTIVE ACTION: REPAIRED PER ERA 629754-14 REV ORIG. (1273092)
